Remarks on a system of coupled nonlinear wave equations

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

It is shown that a generalized system of coupled KdV-MKdV equation exhibits solitary wave solutions. It has been shown that an increase in nonlinearity in one variable in a particular fashion does not affect the existence of solitary wave solutions. The periodic traveling wave solutions of the system have also been investigated.

Original languageEnglish
Pages (from-to)1155-1156
Number of pages2
JournalJournal of Mathematical Physics
Volume31
Issue number5
Publication statusPublished - 1990

Fingerprint

Solitary Wave Solution
Nonlinear Wave Equation
Wave equations
Solitons
wave equations
solitary waves
Periodic Travelling Wave Solution
KdV Equation
traveling waves
nonlinearity
Nonlinearity

ASJC Scopus subject areas

  • Organic Chemistry

Cite this

Remarks on a system of coupled nonlinear wave equations. / Krishnan, E. V.

In: Journal of Mathematical Physics, Vol. 31, No. 5, 1990, p. 1155-1156.

Research output: Contribution to journalArticle

@article{cff0078538a04b19aab682ffcd72e66a,
title = "Remarks on a system of coupled nonlinear wave equations",
abstract = "It is shown that a generalized system of coupled KdV-MKdV equation exhibits solitary wave solutions. It has been shown that an increase in nonlinearity in one variable in a particular fashion does not affect the existence of solitary wave solutions. The periodic traveling wave solutions of the system have also been investigated.",
author = "Krishnan, {E. V.}",
year = "1990",
language = "English",
volume = "31",
pages = "1155--1156",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "American Institute of Physics Publising LLC",
number = "5",

}

TY - JOUR

T1 - Remarks on a system of coupled nonlinear wave equations

AU - Krishnan, E. V.

PY - 1990

Y1 - 1990

N2 - It is shown that a generalized system of coupled KdV-MKdV equation exhibits solitary wave solutions. It has been shown that an increase in nonlinearity in one variable in a particular fashion does not affect the existence of solitary wave solutions. The periodic traveling wave solutions of the system have also been investigated.

AB - It is shown that a generalized system of coupled KdV-MKdV equation exhibits solitary wave solutions. It has been shown that an increase in nonlinearity in one variable in a particular fashion does not affect the existence of solitary wave solutions. The periodic traveling wave solutions of the system have also been investigated.

UR - http://www.scopus.com/inward/record.url?scp=0038108194&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0038108194&partnerID=8YFLogxK

M3 - Article

VL - 31

SP - 1155

EP - 1156

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 5

ER -